Skip to Content

My dr doctor up my does to 50 mmg twice a day now I have swollen glands sore throat is this a flu?

Responses (2)

kaismama 19 Nov 2012

Dose of what? Some drugs can cause flu like symptoms.

barmore1972 19 Nov 2012

thorazine

kaismama 19 Nov 2012

Ok, It could be the cause of your symptoms. If you haven't been around anyone who is sick in the last 2 weeks, I'd say there is a good chance of it. You might want to call your doc in the am and see what he says.

angel1662 19 Nov 2012

hello barmore1972,
It would help if u let us no what medication u r referring to, hit the comment button and finish adding additional info... the name of the medication...

kaismama 19 Nov 2012

Its thorazine, he answered in a comment to me.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions